Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 202, NWS Wichita, KS

May 31, 2008Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2008, 7:57 AM CDT for Cowley County, Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2008, 7:57 AM CDT (12:57 UTC)
Expired
May 31, 2008, 8:45 AM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Cowley County, KS

The radar

The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 8:00 AM CDTHAIL 0.75Atlanta, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 4:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 311257
SVRICT
KSC035-311345-
/O.NEW.KICT.SV.W.0202.080531T1257Z-080531T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
757 AM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 845 AM CDT.

* AT 752 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL.  THIS STORM WAS LOCATED NEAR ATLANTA...OR 15 MILES
  NORTHEAST OF WINFIELD...AND MOVING EAST AT 38 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ATLANTA...BURDEN...CAMBRIDGE...UDALL...ROCK.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.

LAT...LON 3747 9652 3722 9651 3735 9714 3747 9715
TIME...MOT...LOC 1257Z 283DEG 33KT 3746 9680

$$

KLEINSASSER
3 follow-up statements
000 
WWUS53 KICT 311314
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
814 AM CDT SAT MAY 31 2008

KSC035-311345-
/O.CON.KICT.SV.W.0202.000000T0000Z-080531T1345Z/
COWLEY KS-
814 AM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
COWLEY COUNTY UNTIL 845 AM CDT...

AT 812 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9
MILES EAST OF ATLANTA...OR 18 MILES WEST OF HOWARD...MOVING EAST AT
41 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
COWLEY COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.

LAT...LON 3734 9701 3747 9701 3747 9686 3747 9685
      3747 9652 3722 9652
TIME...MOT...LOC 1314Z 275DEG 35KT 3744 9657

$$

JAKUB
000 
WWUS53 KICT 311332
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
832 AM CDT SAT MAY 31 2008

KSC035-311345-
/O.CON.KICT.SV.W.0202.000000T0000Z-080531T1345Z/
COWLEY KS-
832 AM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COWLEY COUNTY UNTIL 845 AM CDT...

AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 8
MILES EAST OF ATLANTA...OR 19 MILES SOUTHEAST OF LEON...MOVING EAST
AT 33 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN COWLEY COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.

LAT...LON 3734 9686 3747 9684 3747 9686 3747 9652
      3729 9653 3726 9652 3725 9653 3722 9652
TIME...MOT...LOC 1332Z 286DEG 28KT 3744 9658

$$

JAKUB
000 
WWUS53 KICT 311341
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
841 AM CDT SAT MAY 31 2008

KSC035-311351-
/O.EXP.KICT.SV.W.0202.000000T0000Z-080531T1345Z/
COWLEY KS-
841 AM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COWLEY COUNTY
WILL EXPIRE AT 845 AM CDT...

AT 837 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.

LAT...LON 3734 9686 3747 9684 3747 9686 3747 9652
      3729 9653 3726 9652 3725 9653 3722 9652
TIME...MOT...LOC 1341Z 286DEG 28KT 3742 9650

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:37 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 31, 6:37 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
637 AM CDT SAT MAY 31 2008

.UPDATE...

&&

.AVIATION...12Z TAFS RSL/SLN/HUT/ICT/CNU
SCATTERED STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS CENTRAL
AND SOUTH CENTRAL KS...IN RESPONSE TO CONVERGENCE WITHIN 850
FRONTAL ZONE ALONG WITH ISENTROPIC LIFT IN THE 850-700 LAYER.
ACTIVITY IS DEVELOPING INTO AN MCS WHICH SHOULD GRADUALLY WORK ITS
WAY EWD ACROSS SERN KS THROUGH MIDDAY. SOME TAF SITES THAT WILL BE
AFFECTED THRU MIDDAY INCLUDE HUT/ICT/CNU. ACTIVITY MAY WEAKEN
AND/OR BECOME MORE ISOLD LATER THIS PM. HOWEVER...WE EXPECT
ANOTHER ROUND OF STRONG-SEVERE STORMS DEVELOPING LATER TONIGHT
WITH ADDITIONAL CONVERGENCE/ISENTROPIC LIFT PROGGED WITHIN 850-700
BAROCLINIC ZONE NEAR THE KS/OK BORDER. TAF SITES MOST LIKELY TO BE
AFFECTED REMAIN HUT/ICT/CNU.

JMC

&&

.PREV DISCUSSION... /ISSUED 309 AM CDT SAT MAY 31 2008/

DISCUSSION...

MAIN FORECAST CONCERN: THUNDERSTORM CHANCES THIS WEEKEND AND AGAIN
THURSDAY INTO FRIDAY.

TODAY-MONDAY:
MODERATE MID-LEVEL WESTERLY FLOW WILL PERSIST ACROSS THE KANSAS
REGION DURING THE PERIOD. SURFACE-850 FRONTAL ZONE NEAR THE KS/OK
BORDER PROGGED TO REMAIN IN TACT INTO SUNDAY...BEFORE
WEAKENING/DISSIPATING MONDAY. WILL MAINTAIN 20-30% POPS TODAY IN
S-CNTRL/SERN KS WITH WEAK 850 CONVERGENCE ALONG WITH SOME ISENTROPIC
LIFT IN THE 850-700 FRONTAL ZONE. THE 850 CONVERGENCE/MOISTURE
TRANSPORT AND 850-700 LAYER ISENTROPIC ASCENT INCREASE EACH NIGHT
THE NEXT 2 NIGHTS INTO THE MORNING HOURS. MODERATE-STRONG
INSTABILITY COUPLED WITH 45-55 KT OF DEEP-LAYER SHEAR WILL BE
SUPPORTIVE OF SUPERCELL TYPE STORMS TODAY THROUGH SUNDAY ESPECIALLY
DURING THE PM/EVE HOURS. BY MON PM...CONVECTION ACTIVITY SHOULD
SHIFT MAINLY INTO NERN KS AS WARMER MID-LEVEL AIR SPREADS INTO OUR
AREA. TRIMMED HIGHS BACK A FEW DEGREES SUNDAY IN ANTICIPATION OF
CONVECTIVE DEBRIS AND EASTERLY WINDS. OTHERWISE MONDAY SHOULD HEAT
UP WITH LESS CLOUDS AND MORE OF A SOUTHERLY COMPONENT.

TUESDAY-FRIDAY:
IT APPEARS WE MAY SEE A BRIEF REPRIEVE IN CONVECTION CHANCES TUESDAY
INTO WEDNESDAY WITH WARMER MID-LEVEL TEMPERATURES IN PLACE. ALTHOUGH
THE MEDIUM RANGE MODELS STILL SHOW SOME DIFFERENCES IN DETAILS...THE
GFS...UKMET...AND ECMWF ALL ARE DEPICTING AN ANOMALOUSLY STRONG
UPPER TROF MOVING OUT OF THE WESTERN CONUS ACROSS THE
NORTHERN/CENTRAL PLAINS THURSDAY INTO FRIDAY. THIS SHOULD ALLOW
SUBSTANTIAL GULF MOISTURE/INSTABILITY TO FLOW NWD ACROSS OUR AREA
WITH INCREASING THUNDERSTORM/SEVERE WEATHER CHANCES AS THE UPPER
TROF/DRYLINE FEATURES MOVE EWD ACROSS OUR AREA. HAVE INCREASED
POPS INTO LOW END CHANCE CATEGORY THURS-THURS NIGHT FOR NOW...AND
WILL LIKELY REFINE/INCREASE POPS AS WE GET NEARER IN TIME AND
CONFIDENCE GROWS IN THE SOLUTION.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    87  65  84  68 /  60  30  30  30
HUTCHINSON      86  63  84  68 /  60  30  20  30
NEWTON          86  64  84  67 /  60  30  20  30
ELDORADO        85  64  84  68 /  60  30  20  30
WINFIELD-KWLD   87  65  85  69 /  40  40  30  30
RUSSELL         86  59  84  66 /  10  20  20  30
GREAT BEND      86  61  83  67 /  20  20  20  30
SALINA          87  61  85  66 /  10  20  20  30
MCPHERSON       86  62  84  67 /  20  20  20  30
COFFEYVILLE     85  64  84  68 /  30  40  30  30
CHANUTE         84  63  84  68 /  50  30  20  30
IOLA            85  62  84  68 /  30  30  20  30
PARSONS-KPPF    85  63  84  68 /  30  30  20  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 31, 5:25 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
525 AM CDT SAT MAY 31 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-011030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
525 AM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEASTERN
KANSAS TODAY AND TONIGHT. SOME OF THE STORMS WILL BE SEVERE WITH
VERY LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO THE
POSSIBILITY FOR A BRIEF TORNADO THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA FROM
SUNDAY INTO MONDAY MORNING. SOME OF THE STORMS MAY BE SEVERE
ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS WITH VERY LARGE HAIL
AND DAMAGING WIND GUSTS. THERE IS ALSO THE POSSIBILITY FOR A BRIEF
TORNADO SUNDAY AFTERNOON AND EVENING.

WHILE THE WEATHER MAY QUIET DOWN SOME TUESDAY INTO
WEDNESDAY...LATEST DATA INDICATES THAT A SIGNIFICANT SEVERE
WEATHER OUTBREAK MAY BE POSSIBLE SOMETIME THURSDAY INTO FRIDAY
ACROSS THE KANSAS REGION. PLEASE CHECK BACK FOR LATER OUTLOOKS AS
DETAILS BECOME CLEARER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY INTO THIS EVENING
ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. STORM SPOTTERS MAY
ALSO BE NEEDED SUNDAY AFTERNOON AND EVENING IN SOUTH CENTRAL AND
SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Special weather statement, May 31, 7:37 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
737 AM CDT SAT MAY 31 2008

KSZ069-083-311300-
BUTLER-SEDGWICK-
737 AM CDT SAT MAY 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SOUTHERN BUTLER AND SOUTHEAST SEDGWICK COUNTIES...

AT 733 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DERBY...OR 11 MILES SOUTH OF DOWNTOWN
WICHITA...AND MOVING EAST AT 28 MPH. ANOTHER STRONG STORM WAS
LOCATED OVER SOUTHWEST BUTLER COUNTY...ALSO MOVING EAST.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Local storm report, May 31, 7:41 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HAIL             7 NE PRETTY PRAIRIE     37.85N 97.94W
05/31/2008  E0.88 INCH       RENO               KS   TRAINED SPOTTER

            HAIL COVERS THE GROUND.

&&

LFW
Local storm report, May 31, 7:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             10 SSW HUTCHINSON       37.93N 97.98W
05/31/2008  E1.00 INCH       RENO               KS   EMERGENCY MNGR

&&

JMC
Local storm report, May 31, 7:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             CANEY                   37.01N 95.93W
05/31/2008  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

LFW
Special weather statement, May 31, 7:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
748 AM CDT SAT MAY 31 2008

KSZ099-311330-
MONTGOMERY-
748 AM CDT SAT MAY 31 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MONTGOMERY COUNTY...

AT 743 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK CITY TO CANEY...
AND MOVING EAST AT 37 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Local storm report, May 31, 7:54 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
754 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             ROCK                    37.44N 97.01W
05/31/2008  E1.00 INCH       COWLEY             KS   CO-OP OBSERVER

&&

LFW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:50 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery55 min
May 30, 10:35 PM CDTSevere Thunderstorm WarningICTLabette55 min
May 31, 3:48 AM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick42 min
May 31, 4:27 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick48 min
May 31, 4:53 AM CDTSevere Thunderstorm WarningICTCowley, Sumner37 min
May 31, 5:08 AM CDTSevere Thunderstorm WarningICTSedgwick52 min
May 31, 5:13 AM CDTSevere Thunderstorm WarningICTButler, Cowley62 min
May 31, 5:18 AM CDTSevere Thunderstorm WarningICTKingman27 min
May 31, 5:34 AM CDTSevere Thunderstorm WarningICTReno56 min
May 31, 5:41 AM CDTSevere Thunderstorm WarningICTCowley34 min
May 31, 5:45 AM CDTSevere Thunderstorm WarningICTSumner45 min
May 31, 5:53 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner44 min
May 31, 6:07 AM CDTSevere Thunderstorm WarningICTBarton28 min
May 31, 6:12 AM CDTSevere Thunderstorm WarningICTButler, Cowley63 min
May 31, 6:16 AM CDTSevere Thunderstorm WarningICTChautauqua59 min
May 31, 6:22 AM CDTSevere Thunderstorm WarningICTSedgwick37 min
May 31, 6:28 AM CDTSevere Thunderstorm WarningICTReno62 min
May 31, 6:47 AM CDTAreal Flood WarningICTSedgwick5 hr
May 31, 7:03 AM CDTSevere Thunderstorm WarningICTElk43 min
May 31, 7:10 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley65 min
May 31, 7:28 AM CDTSevere Thunderstorm WarningICTReno47 min
May 31, 7:44 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick50 min
May 31, 8:39 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick51 min
May 31, 9:00 AM CDTSevere Thunderstorm WarningICTChautauqua44 min
May 31, 9:10 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk65 min
May 31, 9:11 AM CDTAreal Flood WarningICTButler, Chautauqua, Cowley, Elk, Montgomery6 hr
May 31, 9:35 AM CDTSevere Thunderstorm WarningICTMontgomery55 min
May 31, 3:04 PM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 16 more24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.